# SDR R61A201109280277

- Difficulty date: September 28, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N828MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000048
- Aircraft time: 15,909 hours, 12,178 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007004
- Part serial: 200308137
- Condition: Failed
- Location: Right
- Part time: 15,822 hours, 11,103 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PACK 2 FAIL MESSAGE ON APPROACH, ALONG WITH SMOKE ODOR IN CABIN.  DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RT ACM AND RT HEAT EXCHANGER PER AMM.
